# SDR UPS07848937

- Difficulty date: January 5, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- Aircraft time: 68,243 hours, 26,450 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Worn
- Location: L/E Slot
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 INNER SKIN WORN/CHAFED AT OUTBOARD END OF RIGHT OUTBOARD SLOT VANE.  FABRICATED AND INSTALLED INNER DOUBLER IAW SRM 57-3-1 FIG 9.
